# SDR HNAA2024082300706

- Difficulty date: August 23, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 50,934 hours, 47,963 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Dau
- Part number: 7013348949
- Part serial: 083685
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DAU 2A FAIL EICAS MESSAGE DURING CLIMBOUT, INDICATIONS INTERMITTENT WITH REVERSION ON AND OFF.   R & R DAU NR 2 IRT AMM 31-41-01, OPS CHK GOOD. OK FOR SERVICE AT THIS TIME.
